# SDR KCSA2024060118

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 116,357 hours, 21,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NRS 1, 2, 3, 4, 5, & 6 ESCAPE REEL DEPLOYED. REMOVED AND REPLACED DECENT DEVICE IAW B747-400 AMM 25-61-01.   NR 7 ESCAPE REEL DEPLOYED. TRANSFERRED TO DMI 100172463 IAW B747-400 MEL 25-61-1-1-1-1, CATEGORY C DUE 6-12-24, M PROCEDURE COMPLIED WITH. PLACARDS INSTALLED. NR 8 ESCAPE REEL DEPLOYED. TRANSFERRED TO DMI 100172464 IAW B747-400 MEL 25-61-1-1-1-1-1, CATEGORY C DUE 6-12-24, M PROCEDURE COMPLIED WITH, PLACARDS INSTALLED. 100172474 REFERENCE DMI #100172464. INSTALLED DECENT DEVICE IAW B747-400 AMM 25-61-01 THIS CLEARS DMI 100172464. PLACARDS REMOVED.
